# SDR ABXA20250907214

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,467 hours, 21,300 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 285T0015116
- Part serial: D02942
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, STAB TRIM EICAS MSG APPEARED , AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED STAB TRIM FOR DEPARTURE IAW MEL ABX-27-41-2 MTX RETURNED AC TO SERVICE AND AC DEPARTED.  REMOVED AND REPLACED STAB TRIM  MODULE IAW AMM 27-09-00.  DI 65934 CLEARED.  AIRCRAFT REUTRNED TO SERVICE.
